# SDR DALA2023011300293

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CORROSION FLOOR BEAM -Y2462 LOCATED BTW FR.73 TO FR. 74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y2462 LOCATED BTW FR.73 TO FR.74 AT AFT GALLEY AREA A330 SRM 51-42-11-801 AND A330 SRM 51-72-11-901-001. (2579192)
